Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello. I've been on accutane for 45 days. Started on 30 and moved up to 40. I noticed bad cramping in my foot (each side  of heel where the top of a tennis shoe hits) right below ankle. Anyone else experience this?  Definitely noticed since I started using it. Especially painful when I first start moving after I haven't walked in a whwhile. Other than that, minimal side effects and skin looks great already!

Edited by EggplantPeel

Share this post


Link to post
Share on other sites

I have had bad foot pain as a result of Accutane. I went to urgent care in October, was on crutches for three weeks, had three sets of x-rays, an ultrasound and an MRI. I could not put weight on my left foot. It disabled me. I stopped taking Accutane in November, and I am still experiencing foot pain in January. I went to an orthopedic foot specialist and a rheumatologist. My doctor believes it is the Accutane that caused my foot pain. I am very concerned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×